# SDR ASAA2017102422299

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 58,102 hours, 26,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88318
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 WINDOW POST IS CRACKED AT THE SECOND LOWER FASTENER HOLE.   ACFT GROUNDED  REPAIRED.
